It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I love my pill (Yaz) and was hoping that I wouldn't get this side effect, but it looks like I have. I did a quick search on the boards but was wondering if someone could answer a few questions for me.

Yaz is low dose and I know that breakthrough bleeding is common with low-dose pills. My only concern is that this is the fourth month of taking Yaz, and it's just now starting. I know it's more common in the early months (1-3 months) of adjusting to a new pill, but quite frankly I expected that if there were going to be side effects, they'd happen within the first few months as my body seems to adjust fairly quickly (like a week) to the pill and potential side effects.

So my question is has anyone experienced breakthrough bleeding after taking the pill for awhile? It's pretty much like an extremely light period. I'm 99.9% sure I'm not pregnant and this isn't implantation bleeding or whatever since DH has been on a few business trips in the past month and we also have used condoms as a backup during those days I'm taking the inactive pill. I even adjusted my pill-taking time to an hour earlier since daylight savings occurred in the middle of my pill pack and haven't missed any pills or taking them late. I still have another 2 weeks before I'm even through with this pack.

I guess I'm just frustrated because I really like this pill and I'm going to be bummed if I have to switch. If I do have to switch, will switching to a pill with a higher progestin amount help the breakthrough bleeding? It's been going on for 3 days now and starting to get annoying. :confused:
Thanks for your replies, ladies! It's frustrating, isn't it? I had a lot less bleeding today so hopefully it's on its way out for good. If it keeps it up, though, I'll probably give my doc a call and talk about switching, which bums me out. I was on Apri Oral for 2 years but it made me anxious and depressed, so I switched to Yaz and it's been awesome. Maybe I need to find a pill with just a bit higher dose of hormones... man I hate switching pills. I'll keep y'all updated if it continues. Sorry we have to go through this!





All times are GMT -7. The time now is 01:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!